# SDR REXA2022040100557

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN IS CORRODED AT MULTIPLE LOCATIONS	CA: REMOVED AND REPLACED INNER SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01.
